# SDR DHLA200900041

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,109 hours, 28,926 cycles
- Engine time: 43,111 hours, 17,360 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 89898880250
- Part serial: 0213
- Condition: Failed
- Location: Nr 4
- Part time: 3,560 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

DEFECT DESCRIPTION:  (ACFT LANDED INTO SDF NOT CODED FOR TRAX) DESCENDING INTO CVG AT ABOUT FL 210 NR 4 MASTER FIRE T-HANDLE MASTER FIRE LIGHT ILLUMINATED.  EMERGENCY PROC COMPLETED PER AOM.  DURING FIRE EMERGENCY PROC, UNABLE TO FIRE SECOND BOTTLE.  INSPECTED NR 4 ENG FIRE DETECTION LOOPS & PNEU DUCTS, NO DEFECTS NOTED.  REMOVED AND REPLACED BOTH RT WING FIRE BOTTLES.  REMOVED AND REPLACED NR 4 FIRE DETECTOR CNTR UNIT, RAN NR 4 ENG SYS OPS CHECKED NORMAL ON GROUND IAW DC-8 M/M 26-10-2, 26-20-1 AND JRH 13.1ON.
